| Model Number |
168-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported, "patient noticed change in the size of left breast.Left mammary implant leaking/deflated.Patient also has textured saline filled mammary implants." device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional, additionally reported, "any creases".And "textured implant deflated".
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, a broken sharp assessed, as unidentified (tear) opening (shell thickness was within specification).Anxiety-product/procedure: unable to confirm, as it is a medical event.Not related to the device.Crease folding of implant: observed, crease in the device.Additional observations: wear abrasion observed, in the shell, yellow particles in the surface of the shell.No further actions are required, as the device was implanted.